Some properties of the solutions of nonlinear elliptic equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 131-139
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_4_a14,
author = {L. M. Kuks},
title = {Some properties of the solutions of nonlinear elliptic equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {131--139},
year = {1958},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_4_a14/}
}
L. M. Kuks. Some properties of the solutions of nonlinear elliptic equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1958), pp. 131-139. http://geodesic.mathdoc.fr/item/IVM_1958_4_a14/